• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



advice please....

#1
Hi everyone.
I only really read the posts on this site for motivation, but i need some advice.
I have been given amoxicillin for a chest infection i have....how will this effect the diet?
I didnt ask the doctor as I previously told another doctor and they didnt agree with tfr diets, so put me off telling this one!

Thanks in advance!
kim
 
Get Rid of this ad and join in on the conversation for free today! Tap here!
#2
i can't really see how it would affect the diet, doesn't it say on the vid to keep taking prescribed pills? You'd be best ringing the ppl at lipotrim themselves to make absolutely sure.

GOOD LUCK!
 
#3
hey hun...

your best bet is to ring LT...but your health is the main thing so keep taking the antibiotics.

I shouldn't think it WILL have an effect. For example I am on long-term steroids (one reason I've put on a lot of weight other than the greed!) and even though I'm still on them I'm losing.

Ring if you're really worried...but I really don't think it's going to have a negative impact.

Feel better soon

XX
 


Similar threads